# SDR REXA2018102401068

- Difficulty date: October 24, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: CC670141772
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684GB  HAS CHAFING. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. MATCH DRILLED AND COUNTERSUNK HOLES IAW SRM 51-41-02.
